# SDR AT0100169

- Difficulty date: May 3, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N848AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR SUPPORT ANGLES CORRODED BEYOND LIMITS AT BS 200 LBL 0-55.  FABRICATED AND INSTALLED NEW FLOOR SUPPORTS IAW DC9 SRM 51-10-02, 51-10-03, 51-10-04, 51-30-01, AND 51-30-05.
